MathSciNet Relay Station
MathSciNet bibliographic data
MR2470110 (2010e:37056) 37F10 (37D25 37F35 37F45)
Graczyk, Jacek; Smirnov, Stanislav Non-uniform hyperbolicity in complex dynamics. Invent. Math. 175 (2009), no. 2, 335–415.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement